# SDR DXTA200702619

- Difficulty date: November 19, 2007
- Submitted: January 9, 2008
- Operation: Air carrier
- Aircraft: N836QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258436
- Aircraft time: 6,485 hours, 4,564 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Connector
- Condition: Damaged
- Location: Autopilot
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT F300, AIRCRAFT  PITCHED UP ABOUT 15 DEGREES AND AUTOPILOT KICKED OFF. RESEATED PIN (C) OF CONNECTOR GND 28 SYSTEM GROUND CHECKS GOOD IAW DWG NR A8-43-100 REV. F AND AMM 34-22-05. REF 19-1415 SQK 1.5
